# SDR DL76G081668

- Difficulty date: November 30, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 74,582 hours, 15,678 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Condition: Inoperative
- Location: Stdby Attitude
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STANDBY ATTITUDE INDICATOR INOP.  REPLACED INDICATOR.
